9 doctors weighed in:

2years ago lost my mum tragically.Was on many antidepressants. Last one was Effexor (venlafaxine) xr. Been off them butnow depression kicked in. Which med weighloss?

9 doctors weighed in
Dr. Pamela Pappas
Psychiatry
8 doctors agree

In brief: Loss of mother

I'm sorry to hear of your loss.
Antidepressants do not typically cause weight loss, but wellbutrin (bupropion) is less likely to cause weight gain than others. Psychotherapy would also be very important for working through a loss like this, so i hope this is part of your treatment. Be well.

In brief: Loss of mother

I'm sorry to hear of your loss.
Antidepressants do not typically cause weight loss, but wellbutrin (bupropion) is less likely to cause weight gain than others. Psychotherapy would also be very important for working through a loss like this, so i hope this is part of your treatment. Be well.
Dr. Pamela Pappas
Dr. Pamela Pappas
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
33 years in practice
9M people helped
Continue
111,000 doctors available
Read more answers from doctors